# SDR FDEA201703270995

- Difficulty date: March 27, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N855FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37726
- Aircraft time: 27,093 hours, 4,133 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212W31519
- Condition: Ruptured
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, C

## Discrepancy

CARGO FIRE WARNING DURING TAXI,  BOTTLES DISCHARGED, STATUS MESSAGE FOR BOTTLE 1B AND BOTTLE 1A.   REPLACED A RUPTURED DUCT.
